MathSciNet Relay Station
MathSciNet bibliographic data
MR1085177 (92a:60025) 60B15 (60E07)
Dziubański, Jacek Asymptotic behaviour of densities of stable semigroups of measures. Probab. Theory Related Fields 87 (1991), no. 4, 459–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement